MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ANTI-SIPHON VALVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ANTI-SIPHON VALVE; STOPCOCK, I.V. SET
Catalog Number B6013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Icu medical received a medwatch uf/importer report #(b)(4).The device has not yet been received.The investigation is pending.
 
Event or Problem Description
A complaint on an unknown date in june involving an anti-siphon valve experienced leakage.It was reported that the anti-siphon valve was leaking onto the bed.Educator was brought in to assess.Anti-siphon valve was removed.Valve itself looked intact but was leaking.There was a patient involvement and no adverse event.Update 1: the reporter also stated that "i happened to be called into a room when the bedside nurse had noted that an anti-siphon valve on her lipid infusion was leaking.The anti-siphon valve was removed, and i personally attached a saline flush to check and see if it was still leaking and it was.I noticed it was leaking where it was connected to my saline syringe so i removed it and replaced it again also ensuring it was tight so that i could be positive it wasn¿t user error.It continued to leak.The nurse stated that she had not noticed it leaking prior to this.I then removed a new anti-siphon valve from a package and checked that with the saline syringe and there was no leaking.".
 
Additional Manufacturer Narrative
The complaint of leaks on item b6013 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) lot#14017965 was reviewed, and non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
ANTI-SIPHON VALVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20252957
Report Number9617594-2024-01312
Device Sequence Number8637795
Product Code FMG
UDI-Device Identifier00887709011038
UDI-Public(01)00887709011038(17)290501(10)14017965
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB6013
Device Lot Number14017965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK
Patient SexUnknown